T Nation

Clen and Ec Stack, Feeling Kind of Shaky


#1

Now normally with just clen around 120mcg I feel alright yet I'm doing an ec stack now and I'm at full dosage 3x a day and starting to feel a bit tweeky. Does ec stack potentiate clen or vice versa? Is this dangerous to combine the two-heard people do it before and clen usually doesn't give me much problem-

so yeah daily at 120mcg clen, 75-100mg ephedrine, with 600mg-800mg of caffeine.-sometimes take 3x a day or 4x a day depending how late i workout-

anything that can help with tweeky feeling? Lots of water or anything else?


#2

have to remember your taking not just one but 2 harsh stims together now so your feeling is quite normal.

lower the dose of everything in half, take caffine at around 200mg see what happens after 2 days,raise the dose slowly at normal intervals until you start getting these anxious feelings again and then go with the last whole dose.

me personally,with 800mgs caffeine I get jumpy and I am resistant to stims.
so try 60mcg clen,50 ephd,200caffine and go up from there.
you have not taken these together so you need to figure your threshold is all.